ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCF-415 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition and migration.
Event or Problem Description
Healthcare professional reported through national breast implant registry (nbir) "device migration/implant malposition, change shape/size/style, ptosis".This record is for the right side.Device was explanted, replaced and it is unknown if the device will be returned.